# SDR ASAA2022020537354

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 40,842 hours, 11,795 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

#1 WINDOW OVERHEAT LIGHT INDICATION. GROUNDED - YES. RAN QRH, LIGHT EXTINGUISHED AFTER 5 MINUTES.
